Skip to content
Amennorhea with Mirena IUD
avatar
Katudor73 posted:
I have had the Mirena since 2000, 2nd one now. I have not had a period since my daughter was born. I felt like it was a relief for some time then I worried that it may not be healthy. I've heard from some people that it is a normal side effect of the Mirena and have heard that it is unhealthy from others. Could someone please shed some light on this situation? Do I need to worry about it? I'm nearly 40yrs old, done with having children, and approaching menopause.

K
Reply
 
avatar
harleyquinn47 responded:
I thought, and I'm no medical doctor of course, that it was normal to not have a period when you use an IUD. I could be wrong but I don't see how it's a problem if you aren't worried about getting pregnant. You don't NEED to ovulate if you don't plan on getting pregnant? I could be wrong, but it's possible that it's different for everyone. I suggest talking to your doctor about it if it worries you.


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.